# SDR DXTA200601437

- Difficulty date: June 14, 2006
- Submitted: June 16, 2006
- Operation: Air carrier
- Aircraft: N617QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605509
- Aircraft time: 1,548 hours, 1,190 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13972112
- Part serial: 04076H8160
- Condition: Cracked
- Location: Cockpit
- Part time: 1,548 hours, 1,190 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

RIGHT FRONT WINDSHIELD HAS MULTIPLE CRACKS BROKE AT FLIGHT LEVEL 390 AND APPEARS TO BE THE OUTER LAYER ONLY.  VERIFIED CO-PILOTS WINDSHIELD SHATTERED.  REMOVED & REPLACED RT WINDSHIELD.  C/W EDGE SEAL.  C/W FUNCTIONAL TEST, CHECK GOOD.  C/W RETAINER SCREW TORQUE. C/W SATISFACTORY PRESSURE LEAK CHECK.  REINSTALLED RAIN REMOVAL SHROUD.  ALL WORK IAW CE 560XLS MM 56-11-00 & 30-41-00.
